MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E160
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed that this device battery voltage has recently began dropping in an irregular fashion.Device replacement was recommended.To date, this device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis confirmed that this device battery voltage has recently began dropping in an irregular fashion.Device replacement was recommended.To date, this device remains in service.No adverse patient effects were reported.Additional information indicated that this icd was explanted and replaced with a new device of different model.No additional adverse patient effects were reported.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24436767
Report Number2124215-2026-10317
Device Sequence Number21395840
Product Code LWP
UDI-Device Identifier00802526480751
UDI-Public(01)00802526480751(17)151120
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2015
Device Model NumberE160
Device Catalogue NumberE160
Device Lot Number108071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/17/2026
Date Device Manufactured11/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale